# SDR UPS01235206

- Difficulty date: February 11, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, NOSE W/W LT SIDEWALL, CRACK INDICATION ALONG VERTICAL ROW OF RIVETS HEADS.  CUT OUT DAMAGE AREA AND INSTALLED DOUBLER.
